MAUDE Adverse Event Report: RICHARD WOLF GMBH ERAGON BIPOLAR; GRASP. FORCEPS INSERT Ø 5.5MM

RICHARD WOLF GMBH ERAGON BIPOLAR; GRASP. FORCEPS INSERT Ø 5.5MM
Model Number 83930031
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The present inner part eragon bipolar was checked in the responsible department.One of the two industry parts has broken off at the bottom of the interlocking.The 83930031 inner part eragon bipolar from batch 1376078 was booked into stock on (b)(6)2018 and (b)(6) 2018.With the corresponding production order 1376078 a total of 23 pieces of the inner part eragon bipolar were produced.On (b)(6) 2018, 3 inner part eragon bipolar were delivered to the customer from batch 1376078.The inner part eragon bipolar is in the sales program of richard wolf since (b)(6) 2008.The database of complaints was examined in the period (b)(6) 2017 to (b)(6) 2020.During this period, 967 pieces of the 83930031 inner part eragon bipolar were sold.During the period under review there was a comparable complaint of the inner part eragon bipolar.The intended use of the inner part eragon bipolar under endoscopic view with bipolar hf current is as follows: gripping, manipulation, cutting.Dissection of soft tissue areas/organs.Coagulation, hemostasis, tissue separation.Removal of tissue samples.In the ga-b 241 / de instructions for use, explicit reference is made to the limited stability of the product.Too much force may lead to breakage or damage to the products.Therefore, only small, soft tissue areas/organs may be gripped and removed with the products.Chapter 8 of the instructions for use describes various checks and function tests which the user must carry out in order to detect possible damage to the product at an early stage and to be able to act accordingly.Possible hazards have been considered in the risk assessment b1-2 r03 with the corresponding extent of damage and probability of occurrence and evaluated with an acceptable risk.This evaluation is still valid even under consideration of the current case.Due to the defects / damage to the inner part, we assume mechanical overloading.There are no signs of a production or manufacturing defect.Richard wolf (b)(4) considers this matter closed.However, in the event (b)(4) receives any additional information a follow up report will be submitted to fda.
 
Event or Problem Description
On (b)(6) 2020 , a part of the insert of eragon bipolar forcep (83930031) broke off during an operation in the gynaecological hospital on the elbe.The broken part was recovered.

Brand Name
ERAGON BIPOLAR
Common Device Name
GRASP. FORCEPS INSERT Ø 5.5MM
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer street 32
knittlingen, 75438
GM  75438
MDR Report Key10209320
Report Number9611102-2020-00009
Device Sequence Number11449588
Product Code HET
UDI-Device Identifier04055207026526
UDI-Public04055207026526
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K033177
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number83930031
Device Catalogue Number83930031
Device Lot Number1376078
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;